按条件检索“640”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CNKI × 数据来源: 万方 × 数据来源: SCOPUS × 出版年: 2014 × 机构: 数学学院 × 机构: 经济学院 × 机构: 经济研究院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Independence Under the -Expectation Framework SCOPUS SCIE

作者:Hu, Mingshang; Li, Xiaojuan

作者机构:[Hu, Mingshang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Xiaojuan] Shandong Youth Univ Polit Sci, Int Business Sch, Jinan 250103, Peoples R China.

来源:JOURNAL OF THEORETICAL PROBABILITY,2014,Vol.27,Issue.3,1011-1020

WOS被引数:4

资源类型:期刊论文

WOS:000340525200015

2. Value Distribution of Certain Type of Difference Polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000330382100001

3. Edge coloring of planar graphs which any two short cycles are adjacent at most once EI SCOPUS SCIE

作者:Ni, Wei-Ping; Wu, Jian-Liang

作者机构:[Ni, Wei-Ping] Zaozhuang Univ, Sch Math & Stat, Zaozhuang 277160, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.516,133-138

WOS被引数:1

资源类型:期刊论文

WOS:000330817700013

4. A Note on Meromorphic Solutions of Linear Partial Differential Equations of Second Order SCOPUS SCIE

作者:Hu, Pei-Chu; Li, Bao Qin

作者机构:[Hu, Pei-Chu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math, Miami, FL 33199 USA.

来源:COMPLEX ANALYSIS AND OPERATOR THEORY,2014,Vol.8,Issue.6,1173-1182

WOS被引数:3

资源类型:期刊论文

WOS:000339808100002

5. An asymptotic formula related to the divisors of the quaternary quadratic form SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, Liqun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:ACTA ARITHMETICA,2014,Vol.166,Issue.2,129-140

WOS被引数:4

资源类型:期刊论文

WOS:000347364200002

6. Relationship between maximum principle and dynamic programming for stochastic differential games of jump diffusions EI SCOPUS SCIE

作者:Shi, Jingtao

作者机构:[Shi, Jingtao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Shi, Jingtao] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF CONTROL,2014,Vol.87,Issue.4,693-703

WOS被引数:1

资源类型:期刊论文

WOS:000332205200003

7. Finite Volume Element Approximation of the Coupled Continuum Pipe-Flow/Darcy Model for Flows in Karst Aquifers EI SCOPUS SCIE

作者:Wei Liu;Zhijiang Kang;Hongxing Rui

作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China;[ Kang, Z] SINOPEC Petroleum Exploration and Production Research Corporation, Beijing 100083, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.2,376-392

WOS被引数:3

资源类型:期刊论文

WOS:000331171400002

8. Value Sharing of Certain Differential Polynomials and Their Shifts of Meromorphic Functions SCOPUS SCIE

作者:Xiao-Min Li;Hong-Xun Yi;Yue Shi

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao 266100, Shandong, China, Department of Physics and Mathematics, University of Eastern Finland, P. O. Box 111, 80101 Joensuu, Finland;[ Yi, H.-X] Department of Mathematics, Ocean University of China, Qingdao 266100, Shandong, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2014,Vol.14,Issue.1,63-84

WOS被引数:1

资源类型:期刊论文

WOS:000334443800003

9. 基于状态空间模型的我国物流业对经济增长的传导效应研究

作者:陈治国;李红;李成友;

作者机构:[陈治国]新疆农业大学经济与贸易学院;[李红]新疆农业大学商贸系;[李成友]山东大学经济研究院

来源:产经评论,Industrial Economic Review,2014,Issue.05,108-114

资源类型:期刊论文

10. Domain decomposition procedures combined with H-1-Galerkin mixed finite element method for parabolic equation SCOPUS SCIE

作者:Sun, Tongjun; Ma, Keying

作者机构:[Sun, Tongjun; Ma, Keying] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.267,33-48

WOS被引数:5

资源类型:期刊论文

WOS:000335102800003

11. 外P-推理与外发散信息的搜索-发现

作者:张环理;王冬梅;张锐;

作者机构:[张环理;王冬梅;张锐]山东大学数学学院;[张环理;王冬梅;张锐]驻马店职业技术学院信息工程系

来源:河南科学,Henan Science,2014,Issue.03,315-320

资源类型:期刊论文

12. 基于FFT技术的MULTI2线性分析

作者:陈怀凤;温隆;王美琴;

作者机构:[陈怀凤;温隆;王美琴]山东大学数学学院密码技术与信息安全教育部重点实验室

来源:密码学报,Journal of Cryptologic Reseatch,2014,Issue.04,311-320

资源类型:期刊论文

13. Linear Stability of Elliptic Lagrangian Solutions of the Planar Three-Body Problem via Index Theory SCOPUS SCIE

作者:Hu, Xijun; Long, Yiming; Sun, Shanzhong

作者机构:[Hu, Xijun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Long, Yiming] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.; [Long, Yiming] Nankai Univ, LPMC, Tianjin 300071, Peoples R China.; [Sun, Shanzhong] Capital Normal Univ, Dept Math, Beijing 100048, Peoples R China.; [Sun, Shanzhong] Beijing Ctr Math & Informat Interdisciplinary Sci, Beijing 100048, Peoples R China.

来源:ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2014,Vol.213,Issue.3,993-1045

WOS被引数:12

资源类型:期刊论文

WOS:000338126400007

14. 属性内-外融合与信息智能挖掘-分离 CSCD

作者:徐凤生;于秀清;史开泉

作者机构:[徐凤生] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[于秀清] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2014,Vol.41,Issue.7,254-260

资源类型:期刊论文

15. Polynomial Solutions to the Matrix Equation X - AX(T)B = C SCOPUS SCIE

作者:Song, Caiqin; Feng, Jun-e

作者机构:[Song, Caiqin; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Caiqin] Shandong Univ Sci & Technol, Coll Informat Sci & Engn, Qingdao 266590, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2014

资源类型:期刊论文

WOS:000330412800001

16. Correction and improvement on several results in quantitative logic EI SCOPUS SCIE

作者:Li, Cheng; Liu, Hua-Wen; Wang, Guo-Jun

作者机构:[Li, Cheng; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Guo-Jun] Shaanxi Normal Univ, Inst Math, Xian 710062, Peoples R China.; [Wang, Guo-Jun] Xi An Jiao Tong Univ, Ctr Sci Res, Xian 710049, Peoples R China.

来源:INFORMATION SCIENCES,2014,Vol.278,555-558

WOS被引数:1

资源类型:期刊论文

WOS:000338390100037

17. Total colorings of F-5-free planar graphs with maximum degree 8 SCOPUS SCIE

作者:Chang, Jian; Wu, Jian-Liang; Wang, Hui-Juan; Guo, Zhan-Hai

作者机构:[Chang, Jian] Inner Mongolia Normal Univ, Math Sci Coll, Hohhot 010022, Peoples R China.; [Wu, Jian-Liang; Wang, Hui-Juan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo, Zhan-Hai] Hetao Coll, Dept Physiol, Bayannur 015000, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2014,Vol.21,Issue.1

WOS被引数:1

资源类型:期刊论文

WOS:000333007700002

18. NONLINEAR STOCHASTIC DIFFERENTIAL GAMES INVOLVING A MAJOR PLAYER AND A LARGE NUMBER OF COLLECTIVELY ACTING MINOR AGENTS EI SCOPUS SCIE

作者:Buckdahn, Rainer; Li, Juan; Peng, Shige

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, CNRS, UMR 6205, Lab Math LMBA, F-29238 Brest 3, France.; [Buckdahn, Rainer; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Juan] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.1,451-492

WOS被引数:4

资源类型:期刊论文

WOS:000333536500019

19. Regular approximations of spectra of singular second-order symmetric linear difference equations EI SCOPUS SCIE

作者:Liu, Yan; Shi, Yuming

作者机构:[Liu, Yan; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.444,183-210

WOS被引数:4

资源类型:期刊论文

WOS:000331026800014

20. A phylogenetic model for understanding the effect of gene duplication on cancer progression SCOPUS SCIE

作者:Ma, Qin;Reeves, Jaxk H.;Liberles, David A.;Yu, Lili;Chang, Zheng;Zhao, Jing;Cui, Juan;Xu, Ying;Liu, Liang

作者机构:[Ma, Q] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States;[ Reeves, J.H] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Liberles, D.A] Department of Molecular Biology, University of Wyoming, Laramie, WY 82071, United States;[ Yu, L] Department of Biostatistics, Georgia Southern University, Statesboro, GA 30458, United States;[ Chang, Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhao, J] Department of Statistics, University of Georgia, Athens, GA 30602, United States;[ Cui, J] Department of Computer Science and Engineering, University of Nebraska-Lincoln, Lincoln, NE 65888, United States;[ Xu, Y] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, Oak Ridge, TN 37830, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin, China;[ Liu, L] Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, Department of Statistics, University of Georgia, Athens, GA 30602, United States

来源:Nucleic Acids Research,NUCLEIC ACIDS RESEARCH,2014,Vol.42,Issue.5,2870-2878

WOS被引数:3

资源类型:期刊论文

WOS:000333093600014

共 32 页, 640 条记录

TOP